MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional two graftmasters referenced are being filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that the procedure was to treat a free perforation located in the right coronary artery (rca).The 4.0x26mm graftmaster covered stent was attempted to be advanced and failed to cross due to the bulkiness of the stent.A second 4.0x16mm graftmaster covered stent was deployed to the same target lesion at 12 atmospheres (atms) and did not seal the perforation.A third 2.8x26mm graftmaster covered stent was deployed to the same target lesion at 14 atms, however, the stent would not expand to cover the perforation distally due to calcification and did not seal the perforation.The perforation appeared to be more proximal or mid vessel but involved distal area as well.The patient expired due to cardiogenic shock, coronary perforation and coronary artery disease.It was reported that the patient was declining towards death prior to use of the graftmaster stents and use of the graftmaster stents did not cause any adverse patient sequela.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13078423
Report Number2024168-2021-12132
Device Sequence Number4047979
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number1012582-26
Device Catalogue Number1012582-26
Device Lot Number0020441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight84 KG